MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; NEEDLE,HYPODERM,SAFETY, 25GX5/8

MEDLINE INDUSTRIES LP; NEEDLE,HYPODERM,SAFETY, 25GX5/8
Catalog Number SSN100253
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Unable to push vaccine out when needle attached to syringe.
 
Additional Manufacturer Narrative
It was reported that the needle was "unable to push vaccine out".Due to this, the patient had to be poked twice.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
NEEDLE,HYPODERM,SAFETY, 25GX5/8
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key21375376
Report Number1417592-2025-00074
Device Sequence Number18257503
Product Code FMF
UDI-Device Identifier10193489031973
UDI-Public10193489031973
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberSSN100253
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown